Free Access
Issue
RAIRO-Oper. Res.
Volume 14, Number 4, 1980
Page(s) 317 - 330
DOI https://doi.org/10.1051/ro/1980140403171
Published online 09 February 2017
  • 1. R. JACKSON, Jobshop-Like Queueing Systems, Management Sciences, vol. 10, 1963, p. 131-142.
  • 2. W. I. GORDON et G. F. NEWELL, Closed Queueing Systems with Exponential Servers, Operations Res., vol. 15, 1967, p. 254-265. [Zbl: 0168.16603]
  • 3. P. J. BURKE, The Output of a Queueing System, Operations Res., vol. 4, 1956, p. 699-704. [MR: 83416]
  • 4. E. REICH, Waiting Times when Queues are in Tandem, Ann. Math. Statist., vol. 28, 1957, p. 768-773. [MR: 93060] [Zbl: 0085.34705]
  • 5. P. O. FINCH, The Output Process of the Queueing System M/G/1, J. Roy. Stat. Soc, Ser. B, vol. 21, 1959, p. 375-380. [MR: 115227] [Zbl: 0091.30301]
  • 6. R. L. DISNEY et W. P. CHERRY, Some Topics in Queueing Network Theory, in Mathematical Methods for Queueing Theory, Springer-Verlag, 1974, p. 23-44. [MR: 375503] [Zbl: 0291.60049]
  • 7. R. L. DISNEY, R. L. FARREL et P. R. DE MORAIS, A Characterization of M/G/l/N Queues with Renewal Departure Processes, Management Sciences, vol. 19, 1973, p. 1222-1228. [Zbl: 0272.60060]
  • 8. D. J. DALEY, The Correlation Structure of the Output Process of Some Single Server Queueing Systems, Ann. Math. Statist., vol. 39, 1968, p. 1007-1019. [MR: 224179] [Zbl: 0162.49202]
  • 9. G. M. LASLETT, Characterizing the Finite Càpacity GI/M/1 Queue with RenewalOutput, Management Sciences, vol. 22, 1975, p. 106-110. [MR: 397919] [Zbl: 0314.60067]
  • 10. K. M. CHANDY, The Analysis and Solutions for General Queueing Networks, Proc. Sixth Annual Princeton Conference on Information Sciences and Systems, Princeton University, 1972.
  • 11. K. M. CHANDY, J. H. HOWARD et D. F. TOWSLEY, Product Form and Local Balance in Queueing Networks, J. A.C.M., vol. 24, n° 2, 1977, p. 250-263. [MR: 438513] [Zbl: 0356.68074]
  • 12. F. BASKETT, K. M. CHANDY, R. R. MUNTZ et F. G. PALACIOS, Open, Closed and Mixed Networks of Queues with Different Classes of Customers, J. A.C.M., vol. 22, 1975, p. 248-260. [MR: 365749] [Zbl: 0313.68055]
  • 13. G. NAKUMURA, A Feedback Queueing Model for an Interactive Computing Systems, A.F.I.P.S. Proceedings of the Fall Joint Computer Conference, 1971, p. 57-64.
  • 14. L. TAKACS, A Single Server Queue with Feedback, Bell Systems Technical Journal, vol. 42, 1963, p. 505-519. [MR: 150852]
  • 15. P. J. BURKE, Proof of a Conjecture on the Interarrival Time Distribution in an M/M/1 Queue with Feedback, I.E.E.E. Trans, on Communications, vol. 24, 1976, p. 575-576. [Zbl: 0343.60061]
  • 16. R. L. DISNEY et D. C. MCNICKLE, The M/G/1 Queue with Instantaneous Bernoulli Feedback, Research Report 77-3, University of Michigan, 1977. [Zbl: 0448.60067]
  • 17. R. D. FOLEY, Queues with Feedback, Ph. D, Dissertation, University of Michigan, 1977.
  • 18. E. CINLAR, Introduction to Stochastic Processes, Prentice Hall, Englewood Cliffs, 1975. [MR: 380912] [Zbl: 0341.60019]
  • 19. F. P. KELLY, Networks of Queues, Adv. Appl. Prob., vol. 8, 1976, p. 416-432. [MR: 415800] [Zbl: 0337.60076]
  • 20. F. J. BEUTLER et B. MELAMED, Decomposition and Customer Streams of Feedback Networks of Queues in Equilibrium, Operations Research, vol. 26, n° 6, 1978, p. 1059-1072. [MR: 514874] [Zbl: 0416.60096]
  • 21. G. PUJOLLE et C. SOULA, A Study of Flows in Queueing Networks and an Approximate Method for Solution, Proc. of the 4th International Congress on Modelling, Vienne, 1979. [MR: 564854] [Zbl: 0405.90028]
  • 22. J. LABETOULLE, G. PUJOLLE et C. SOULA, Distribution of the Flows in a General Jackson Network, Mathematics of Operations Research, November 1980. [Zbl: 0502.90030]
  • 23. A. D. BARBOUR, Networks of Queuesand the Method of Stages, Adv. Appl. Prob., vol. 8, 1976, p. 584-591. [MR: 440729] [Zbl: 0342.60065]
  • 24. D. STOYAN, Queueing Networks. Insensitivity and a Heuristic Approximation, Elektion-Informations verarbeit, Kybernetik, vol. 14, n° 3, 1978. [MR: 483102] [Zbl: 0384.60066]
  • 25. R. SCHASSBERGER, The Insensitivity of Stationary Probabilities in Networks of Queues, Adv. Appl. Prob., vol. 10, 1978, p. 906-912. [MR: 509223] [Zbl: 0396.60087]
  • 26. R. SCHASSBERGER, Insensitivity of Steady-State Distributions of Generalized Semi-Markov Processeswith Speeds, Adv. Appl. Prob., vol. 10, 1978, p. 836-851. [MR: 509219] [Zbl: 0396.60085]
  • 27. P. BREMAUD, Dynamical Point Processes and Ito Systems in Communications and Queueing (à paraître).
  • 28. P. BREMAUD, A Counter Example to a Converse of Burke-Reich Theorem, Research Report E.N.S.T.A., 1979.
  • 29. R. R. MUNTZ, Poisson Departure Processes and Queueing Networks, Proc. 7th Annual Conf. Information Sciences and Systems, Princeton University, 1973, p. 435-440.
  • 30. E. GELENBE et R. R. MUNTZ, Probabilistic Models of Computer Systems, Acta Informatica, vol. 7, 1976, p. 35-60. [MR: 426473] [Zbl: 0343.60066]
  • 31. B. MELAMED, On Poisson Traffic Processes in Discrete-State Markovian Systems with Applications to Queueing Theory, Adv. Appl. Prob., vol. 11, 1979, p. 218-239. [MR: 517558] [Zbl: 0392.60075]
  • 32. K. SEVCIK et I. MITRANI, The Distribution of Queueing Network States at Input and Output Instants, Proc. of Int. Symp. on Performance of Computer Systems, Vienne 1979. [MR: 564853] [Zbl: 0418.90047]
  • 33. S. LAVENBERG et M. REISER, The State Seen by an Arriving Customer in Closed Multiple Chain Queueing Networks, Rapport de Recherche I.B.M. Yorktown Heights, 1979.
  • 34. J. WALRAND et P. VARAIYA, The Outputs of Jacksonian Networks are Poissonian, Research Report ERL-M 78/60, University of Berkeley, 1978.
  • 35. F. P. KELLY, Networks of Queues with Customers of Different Types, J. Appl. Prob., vol. 12, 1975, p. 542-554. [MR: 388571] [Zbl: 0313.60065]
  • 36. J. PELLAUMAIL, Regimes stationnaires quand les routages dépendent de l'état, Actes du 1er Colloques A.F.C.E.T.-S.M.F. de Mathématiques Appliquées, Palaiseau, 1978. [Zbl: 0481.60088]
  • 37. L. M. LE NY, Étude analytique de réseaux de files d'attente multi-classes à routages variables, Thèse de 3e cycle, Rennes-I, 1979. [Zbl: 0448.60063]
  • 38. S. S. LAM, Store-and-Forward Buffer Requirements in a Packet Switching Network, I.E.E.E. Trans, on Com., vol. 24, 1976, p. 394-399. [Zbl: 0375.90032]
  • 39. H. KOBAYASHI, Application of the Diffusion Approximation to Queueing Networks, J.A.C.M., vol. 21, 1974, p. 316-328. [MR: 350899] [Zbl: 0278.60074]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.